Journal article icon

Journal article

DERIVED LENGTHS OF BURNSIDE GROUPS OF EXPONENT-4

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1093/qmath/30.4.495
Journal:
QUARTERLY JOURNAL OF MATHEMATICS More from this journal
Volume:
30
Issue:
120
Pages:
495-504
Publication date:
1979-01-01
DOI:
EISSN:
1464-3847
ISSN:
0033-5606
Pubs id:
pubs:2311
UUID:
uuid:c7f5b972-2427-425f-a2c9-ace24c60c3e7
Local pid:
pubs:2311
Source identifiers:
2311
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP